MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens and reported observation of an elevated atellica ch enzymatic hemoglobin a1c (a1c_e) result which was discordant related to repeat testing.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported observation of an elevated atellica ch enzymatic hemoglobin a1c (a1c_e) result which was discordant relative to repeat testing when using lot 150283.An initial elevated result was obtained for the patient sample in question.The initial elevated result was reported to the physician but it is unknown if it was questioned.The same sample was then retested on the original analyzer, which yielded a lower result.The lower result was considered correct and a corrected report was issued to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment due to the reported event.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key24582543
Report Number2432235-2026-00076
Device Sequence Number15811320
Product Code PDJ
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150283(17)260630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-06/08/2026-003-C
Patient Sequence Number1
Patient SexUnknown